# SDR SWIA201232250

- Difficulty date: November 21, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 30,031 hours, 42,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOWER SIGN AT ROW 9 B/C MISSING.  (FLT 5440)  REPLACED EMERGENCY EXIT LOWER LIGHT ASSEMBLY AT ROW 9 B/C.
